# SDR HEEA0015118

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: BSE20630G
- Condition: Faulty
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE READING STUCK AT 8 PSI.
